# SDR USAA040440

- Difficulty date: August 12, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 41,533 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .5 INCH, STATION 277, STRINGER 11R.  INSTALLED REPAIR SPLICE PER SRM 53-00-03, FIG 201 AND EA 78897.  (M)
